Author Topic: Kindling  (Read 263 times)

[Buddie]

Kindling
« on: April 09, 2019, 04:21:10 pm »
So I just learned about kindling on here and googled it to learn more. I have gotten off klonopin at least 50 times over the last 25 years and have never had a problem until recently. However, in the past when I got off it was because I no longer needed it. Maybe that has something to do with it? Maybe it's better to get off while your symptom free? Anyway, that is not an option for me as I have developed tolerance.

But supposing I have been kindled, is it still possible to get off this drug?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Kindling
« Reply #1 on: April 09, 2019, 11:46:09 pm »
I’d say the fact you got off it so many times means kindling wasn’t a factor for you. I wouldn’t test it anymore though because it may become a problem in the future
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Kindling
« Reply #2 on: April 10, 2019, 01:14:21 pm »
Interesting, thank you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Kindling
« Reply #3 on: April 10, 2019, 05:33:30 pm »
At some point down the line it seems that benzos cause problems. I agree with TAE. I've read about people going off and on and suddenly become dependent and have to go through tapering just like the rest of us. I don't trust benzos AT ALL.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.